MathSciNet Relay Station
MathSciNet bibliographic data
MR826593 (87d:05051) 05B35 (55M99 90C27)
Björner, Anders; Korte, Bernhard; Lovász, László Homotopy properties of greedoids. Adv. in Appl. Math. 6 (1985), no. 4, 447–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement